# SDR REXA2025031700325

- Difficulty date: January 22, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321277
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSS BEAM IS CORRODED AROUND SCREW HOLE BETWEEN LBL9 TO RBL9 AT F.S. 333. REPAIRED FLOOR CROSSBEAM LBL 9 - RBL 9 FS 333 IAW REO 670-53-21-2571 REV -- DATED 2025-03-12
